# SDR ABXA9701771

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 565192744
- Condition: Corroded
- Location: Vert Stab
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER, TO FUSELAGE ATTACH ANGLE CRACKED AND GOUGED ON RT AFT SIDE AT REAR SPAR.  REPAIRED IAW DC8 SRM 53-2-5, 51-1-8 AND ABX REA D853-19535MR.
